A simple characterization of Student’s t2 distribution
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome in its journal Metron.
Volume (Year): LXV (2007)
Issue (Month): 1 ()
Contact details of provider:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Balakrishnan, N. & Akhundov, I. S., 2003. "A characterization by linearity of the regression function based on order statistics," Statistics & Probability Letters, Elsevier, vol. 63(4), pages 435-440, July.
- Huang, Wen-Jang & Su, Nan-Cheng, 2010. "Characterizations based on certain regression assumptions of adjacent order statistics," Statistics & Probability Letters, Elsevier, vol. 80(23-24), pages 1700-1704, December.
- Wang, Jiantian, 2011. "A simple characterization of Student's distributions and normal distributions," Statistics & Probability Letters, Elsevier, vol. 81(8), pages 903-906, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni).
If references are entirely missing, you can add them using this form.